# SDR DALA2014122406704

- Difficulty date: December 15, 2014
- Submitted: December 24, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MID CARGO DOOR BEAM TEE AND BEAM WEB FROM BS 636 - 693.   CORROSION WAS REMOVED IAW SRM 51-10-3 PAR 26, AND FOUND OUT LIMITS BUT THE BEAM WEB FOUND WITHIN LIMITS.  BEAM WEB WAS TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14.  BEAM TEE WAS REPLACED IAW SRM 51-30-2 AND 51-30-5 AND DWG PL9957663, REV W.
